# SDR AALA20131224003

- Difficulty date: December 24, 2013
- Submitted: December 30, 2013
- Operation: Air carrier
- Aircraft: N174AA
- Make and model: Boeing 757223
- Aircraft serial: 31308
- Aircraft time: 38,966 hours, 11,598 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 146N51961
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT CEILING AREA, CABIN FLOOR STABILIZATION ANGLE AT BL-0, FROM STATIONS 1200 TO 1220 IS CRACKED.  REMOVED CRACKED ANGLE IAW SRM 51-40-02.  INSTALLED NEW ANGLE IAW SRM -200 51-40-05, SRM 51-40-02 & SRM 51-10-02 PARAGRAPH 9.
